# SDR AALA202211309851

- Difficulty date: November 23, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 63,404 hours, 26,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR LOWER HINGE CUTOUT OUTER SKIN TEAR DAMAGED. CRACK LOCATED AT STA 312 AND WATERLINE 227.54. CUT OUT DAMAGE AND TREATED SKIN PER SRM 52-10-01.
